Couldn't find what you looking for?

TRY OUR SEARCH!

Will try to make a very long story brief. Was on Subutex for about 7 1/2 months. Initially even 12 mg was too much for me and quickly ramped down to .5mg per day for several months then ramped down to .25mg per day and gradually just kept cutting the pill smaller and smaller until it was essentially a crumb I was taking. 3 and 1/2 weeks ago I stopped all together. The first 3 days I felt okay then felt REALLY BAD for three days and ever since then have just felt very fatigued and achy. My liver enzymes are elevated and yesterday my Dr. had to put me on a beta blocker because my blood pressure was up to 165/100 (normal for me is 120/80.) I have Hep C but my liver enzymes have always stayed pretty consistent (slightly elevated but not a huge deal) because I take milk thistle and Liv 52 religiously. Now they are twice what they normally are. I have never had problems with my blood pressure. I pretty much feel like c**p most of the time. Even though I was on such a low dose of Sub and came off so slowly is all of this possible from stopping the Sub and does anyonw know how long it will last? I can't even take an aspirin for pain. Nothing works. Thanks.

Loading...

Hi:
It sounds like you're really having a frustrating experience. Have you gotten a second opinion. It sounds like one is really needed here. It sounds like you are working with a specialist too. That would be my very strong advice. I was not clear as to whether or not the doctor has reduced the size of your dose or if that is what you are doing. Be sure that you are working together. If he's not aware of your actual med schedule, this could greatly impact your progress. I'm sure you will get on the right track soon. Good luck to you...Let us know.
Reply

Loading...